# SDR AU970497

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: NH2466808108
- Condition: Burnt
- Location: Engine Air Int
- Component: NH24668
- Stage of operation: CL
- Nature of condition: O, B
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE INLET LOWER DUCT BURNT AROUND THE INNER UPPER LIP ATTHE PARTICLE SEPARATOR MOUNTING FLANGE
